Aloha all, I forgot to add that I went off the morphine once before and on the third day after I started having WD's and took some more morphine, wish I would have just stayed off and would probably be OK by now. Aloha,Wildog
how long w/d's last really varies from person to person. morphine was the 1st drug i ever got w/d's from back in 77. back then it was just a couple of days. now at this age, it would be more like 10 days. maybe more. laurel's advice is just what you need. good luck. let us know how you make out. peace, sway
Aloha Mellie, I was taking the morphine for an injury to my foot that was extremely painful. The doctor gave me vicodin but it didn't even hardly touch the pain and a friend gave me the morphine. I am 62 and had major cancer surgery twice dut ot cancer of the tonsils and they had me really out there on morphine. But the also were able to wean me with out any WD's so I figured I may be able to do the same on my own especially since I have been taking way less than they had me on. Yesterday I took about 20mg's and have been using less and less every other day hoping to avoid any major WD's. Is it possible to do it this way? Aloha,Wildog
Aloha mellie4, That is the problem,it was not prescribed by a doctor, a friend just offered it to me since I had told him the vicodin wasn't helping. I told the doctor that I had taken some morphine but not how much and he just told me not to because I might overdose. But I knew that the smaller amounts I was taking would not lead to an overdose but didn't think I had taken enough to get WD's when I stopped. Probably should have looked into morphine first but the pain was the main thing on my mind. Have about 4-100 mg's left and was going to use that to wean myself by taking smaller doses and waiting longer between doses.I have read that by doing this I will cut down the severity of the WD's. Aloha,Wildog
Aloha To all who were kind enough to answer my question on withdrawal from morphine, I want to thank you for your help. I have gotten some help from an acupuncture doctor and with his help I was able to not have any withdrawal symptoms at all. This is something any one ging through drug withrawals should consider since it is painless and works.Aloha,Wildog
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.